# SDR 0301689961

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 92,728 hours, 82,645 cycles
- Engine: Pwa JT8D9A
- Engine time: 57,711 hours, 37,886 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Failed
- Location: Fuel Pump
- Component: Pump
- Component part number: 378200
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AT APPROX. 700 FT. ENGINE NR 1 FLAMED OUT.  FLIGHT CREW RETURNED AC TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE FUEL PUMP INPUT SHAFT FAILED. MAINTENANCE REPLACED THE FUEL PUMP AND FUEL CONTROL.
